# SDR UIEA2014110600577

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,643 hours, 37,519 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Out Of Alignment
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR MOUNTED GLOW STRIP OUT OF ALIGNMENT IN SEVERAL AREAS.  ADJUSTED FLOOR MOUNTED GLOW STRIP & PERFORMED OPERATIONAL CHECK.  CHECKED GOOD ALL IAW AMM 33-51-10.
